# SDR YENA2020081000417

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 576
- Aircraft time: 21,980 hours, 14,993 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK FRAME 52 ON WEB RH SIDE ON LOWER FUSELAGE (1EA); (RESOLVED ON W/O: 1052659 TASKCARD: NR-00006 ) ACCOMPLISH THE REPAIR OF THE CRACK AT THE WING TO FUSELAGE FAIRING FRAME 52 IN ACCORDANCE WITH AEROMAN EA 53-052-20 (COVER , PART 1) AND EMBRAER EDT 2020-190-022068 REV. A  AND EC NO. E20-540-01.
